# SDR UPS402021

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK IN AMSTERDAM, MAINTENANCE FOUND BULK CARGO COMP FRAME AT STA 2040 STR 29L CRACKED.  INSTALLED REPAIR IAW SRM 53-10-04, FIG 39.
